Differential and Integral Equations

Persistence of invariant tori in systems of coupled oscillators. I. Regular and singular problems

Hans G. Othmer and Masaji Watanabe

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 331-368.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569617

Mathematical Reviews number (MathSciNet)
MR1081187

Zentralblatt MATH identifier
0754.34041

Subjects
Primary: 34C35
Secondary: 34C15: Nonlinear oscillations, coupled oscillators 34C45: Invariant manifolds 34D35: Stability of manifolds of solutions 34E15: Singular perturbations, general theory 58F10

Citation

Watanabe, Masaji; Othmer, Hans G. Persistence of invariant tori in systems of coupled oscillators. I. Regular and singular problems. Differential Integral Equations 4 (1991), no. 2, 331--368. https://projecteuclid.org/euclid.die/1371569617


Export citation